[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Site Irritation



> I use the silhoutte.  What I've noticed is that when sugars are running
High and I start pumping larger boluses my site gets red, itchy, and hard.
-------------------------------------------------------
This used to happen to me all the time using the silhouette.  It never
happens nows that I'm using the QuickSet.
-------------------------------------------------------
I've also noticed I never get through a third day at the same site.
> Vern
 ---------------------------------------------------------
I also cannot get beyond a third day with any type of infusion set.  After
reading IP for a while, I realize that some people can (use way beyond 3
days) and others, apparently like you and me, can't.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml